# SDR SWAA2023030299628

- Difficulty date: February 6, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208 IS CRACKED.<[01] REMOVED AND REPLACED PASSENGER CABIN FLOOR BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208 IAW SRM 51-40-02-0G-0 AND AIPC 53-31-00-05;[02] VERIFIED CORRECTIVE ACTION 1;[03] UPDATED MEASUREMENT TABLE;[04] VERIFIED MEASUREMENT TABLE
